Skip to main content
Article thumbnail
Location of Repository

References

By Dana (cz-karlmp) Hart and Klaas Pieter (nl-delfem

Abstract

Lelek’s problem is not a metric problem. (English summary) Topology Appl. 158 (2011), no. 18, 2479–2484. Summary: “We show that Lelek’s problem on the chainability of continua with span zero is not a metric problem: from a non-metric counterexample one can construct a metric one.

Topics: 10. A. Lelek, On the surjective span and semispan of connected metric spaces, Colloq. Math. 37
Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.372.3225
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.